# SDR DALA2024110410611

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 92,776 hours, 12,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3303 AN EXISTING DOUBLER REPAIR WAS FOUND IN AN EXCLUDED AREA PER A330 SRM AT FR 66 TO FR 67, STR 53R TO 54R. CORRECTIVE ACTION: REMOVED AND NEW REPAIR INSTALLED PER SECT I OF ERA 621856-14. (0641236)
